Hello everyone. I just started taking Buspirone 5 days ago(5mg 2 x/day). I feel it working but when I take it at night I sleep for about 3 hours then I wake up and it is hard to fall as sleep again which makes me tired the next day. Has anyone experienced this? Will this go away? Your responses are appreciated. Thank you
5 Jan 2012
How have you got on taking Buspirone are you still on it? I have been on it for 3wks I started on 5ml x2 then increased to 5mlx3 I have suffered flu like symptoms, indigestion and had headaches first few days The headaches have eased BUT I still get racing heart too worse first thing in the mornings, my Dr has told me to increase eve tab to 2 but like you sleeping can be a problem already. Any idea how long side effects last and I know everyone is different but really want these tabs to work but wonder how long I need to continue if nothing ositive happens!!
4 Jul 2011
Hello MACH. I suggest that you take it perhaps in the mornig and afternoon if you possibly can. The insomnia is a normal side effect from taking Buspar. I wasw on it for a short period of time, just under a year. I suffer from insomnia and I ended taking it in the early morning. If you for some reason you can't take it earlier on during the day, I'd call the prescribing dr. and ask for his/her advice. Best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Risperidone and Buspirone for two days now and on the bottle it says to take one pill twice a day, but that's just not ...
2 answers • 25 Nov 2011
I take buspar 15mg. A half in the morning an the other half at bed time I also take Zoloft 50mg. A half in the morning an the other half at bed time ...
1 answer • 17 Apr 2012
79 on one side n a 3 on the other side. What are the side effects n dose it help u sleep? It say it help insomnia?
1 answer • 11 Aug 2014
Insomnia - I was just prescribed Lunesta 2mg for sleep. I hear about the horrible taste it leaves in
... your mouth. As for sleep has it helped anyone any side effects I need to worry about
1 answer • 10 Mar 2015